# SDR AWXA200301032

- Difficulty date: September 6, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323022620100
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .5 INCH CRACK WAS FOUND ON RT FUSELAGE UNDER BELLY BODY FAIRING CLOSING PLATE AT FR 34. MAINTENANCE REMOVED CRACKED CLOSING PLATE AT FR 34; FABRICATED A NEW REPLACEMENT CLOSING PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 8-9, FIG. 2 AND 3, AND PG. 22, FIG. 8.
